# SDR COEA0701703

- Difficulty date: July 2, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N703FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10420
- Engine: Rroyce AVON532R
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 1 Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AIR TURNBACK) TURNING THE TAKEOFF ROLL, THE CREW NOTICED THE NR 1 ENGINE OIL PRESSURE FLUCTUATING BETWEEN YELLOW, RED AND ZERO, ALL OTHER INDICATIONS WERE NORMAL.  A NORMAL TAKEOFF WAS COMPLETED AND THE CREW ELECTED TO RETURN TO BASE.  MAINTENANCE CLEANED AND TIGHTENED A LOOSE CONNECTOR ON THE OIL PRESSURE TRANSMITTER, THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
